# SDR W8PA971514

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Temp Sensor
- Part number: 6732127250
- Condition: Failed
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ODOR OF SMOKE IN CABIN AND COCKPIT.  RETURNED TO DFW WITHOUT INCIDENT.  REPLACED LEFT AIR CONDITIONING PACK DUCT TEMP SENSOR PER MAINT MANUAL 21-61-00.
